Hill Publishing Group | contact@hillpublisher.com

Hill Publishing Group

Location:Home / Journals / Journal of Applied Mathematics and Computation /

DOI:10.26855/jamc.2018.11.002

Statistical Hypo-Convergence in Sequences of Functions

Date: November 30,2018 |Hits: 1339 Download PDF How to cite this paper
Şükrü Tortop

Department of Mathematics, Faculty of Art and Sciences, Afyon Kocatepe University, 03200 Afyonkarahisar, Turkey.
*Corresponding author: Şükrü Tortop
Email:  stortop@aku.edu.tr

Abstract

In this paper, we define statistical hypo-convergence in metric spaces as an alternative to statistical pointwise and uniform statistical convergence. We show that this type of convergence provides a useful tool for solving stochastic optimization and variational problems. Also, its characterizations with level sets are obtained.

References

 

How to cite this paper

Statistical Hypo-Convergence in Sequences of Functions

How to cite this paper: Tortop, Ş. (2018) Statistical Hypo-Convergence in Sequences of Functions. Journal of Applied Mathematics and Computation, 2(11), 504-512.
DOI: 10.26855/jamc.2018.11.002
Free HPG Newsletters

Add your e-mail address to receive free newsletters from Hill Publishing Group.

Contact us

Hill Publishing Group

8825 53rd Ave

Elmhurst, NY 11373, USA

E-mail: contact@hillpublisher.com

Copyright © 2019 Hill Publishing Group Inc. All Rights Reserved.